# SDR UIEA2019021503223

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,502 hours, 16,826 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200402
- Part serial: 1196
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG ( REMOVED AND REPLACED WX RADAR CONTROL PANEL I.A.W AMM 34-43-02 LH & RH TEST GOOD  )
